# SDR AALA202504253167

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 47,726 hours, 5,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EPAS BATTERY FAILED TESTS. MAINTENANCE REMOVED UNSERVICEABLE L3 DOOR EPAS BATTERY AND REPLACED WITH SERVICEABLE EPAS BATTERY PACKS OPS CHECK GOOD IAWB777 AMM 52-12-19.
